# SDR SWAA2022032513271

- Difficulty date: December 21, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A161112
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.RH SIDEWALL TO FLOOR CAP STRIPS CORRODED ON UNDER SIDE SEVERAL AREAS / FWD CARGO COMPARTMENT R/H SIDEWALL TO FLOOR CZP STRIPS OBTAINED NEW PARTS P/N: 453A1611-12 A-TAG WN0797 IAW AIPC 25-52-10-01. CORROSION OUT OF LIMITS DUE TO NO PUBLISHED LIMITS IN SRM.
